Journal of Differential Geometry

Four brief examples concerning polynomials on certain Banach spaces.

Robert A. Bonic

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 391-392.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428655

Digital Object Identifier
doi:10.4310/jdg/1214428655

Mathematical Reviews number (MathSciNet)
MR0244761

Zentralblatt MATH identifier
0185.37603

Subjects
Primary: 46.45

Citation

Bonic, Robert A. Four brief examples concerning polynomials on certain Banach spaces. J. Differential Geom. 2 (1968), no. 4, 391--392. doi:10.4310/jdg/1214428655. https://projecteuclid.org/euclid.jdg/1214428655


Export citation